MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS Q BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS Q BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848282
Medical Device Problem Codes Failure to Power Up (1476); Power Problem (3010); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a comprehensive investigation into the reported event.As the investigation is ongoing, the root cause has not yet been established.A supplemental report will be submitted as soon as additional relevant information becomes available, and a final report will be provided upon completion of the investigation.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis q biplane system.During an emergency patient procedure, the system would not power up.The patient had to be moved to complete the procedure on an alternate unit.No injuries or adverse health effects have been reported in connection with this event.
 
Additional Manufacturer Narrative
The investigation was performed on expert discussions (considering complaint description, cs (customer service) reports, system history, system log files).During an emergency procedure on the artis biplane system, a power failure was observed in ¿plane a¿, resulting in a loss of x-ray functionality for that plane, while plane b remained operational.Considering the procedural circumstances, the patient was transferred to an alternate system, and the procedure was successfully completed without any reported adverse health consequences.During onsite troubleshooting, the customer service engineer (cse) identified an issue with transformer (t3) in the ¿plane a¿ generator cabinet.As a result, the required voltage was not supplied to the generator, leading to the observed failure.The cse replaced transformer (t3) in ¿plane a¿, after which the system functionality was restored.A detailed investigation could not be carried out, as the affected transformer was not returned and had been locally scrapped.Consequently, a retrospective determination of the exact root cause was not possible.However, the malfunction of transformer (t3) was identified as the cause of the non-conformity.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS Q BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
marion mints
40 liberty blvd.
malvern, PA 19355
4843231632
MDR Report Key24376679
Report Number3004977335-2026-00025
Device Sequence Number4862657
Product Code OWB
UDI-Device Identifier04056869009995
UDI-Public(01)04056869009995
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection,Repair
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848282
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown